Pacific Journal of Mathematics

An elementary proof that Haar measurable almost periodic functions are continuous.

Henry W. Davis

Article information

Source
Pacific J. Math., Volume 21, Number 2 (1967), 241-248.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992495

Mathematical Reviews number (MathSciNet)
MR0212121

Zentralblatt MATH identifier
0162.18902

Subjects
Primary: 28.75
Secondary: 22.65

Citation

Davis, Henry W. An elementary proof that Haar measurable almost periodic functions are continuous. Pacific J. Math. 21 (1967), no. 2, 241--248. https://projecteuclid.org/euclid.pjm/1102992495


Export citation

References

  • [1] Paul R. Halmos, MeasureTheory,New York, New York, 1950.
  • [2] Edwin Hewitt, and Kenneth A. Ross, Abstract Harmonic Analysis, New York, New York, 1963.